# SDR SCNA20250701238

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-800
- Aircraft serial: 30683
- Aircraft time: 60,462 hours, 23,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMERGENCY LIGHTS 1, 2, AND 4 INOPERATIVE.  INTERIOR EMERGENCY EXIT LIGHTING SYSTEM; EMERGENCY AISLE LIGHTS.    REMOVED AND REPLACED RH BULLNOSE LIGHT ASSY'D AT POSITIONS 1,2 AND 4 EMERGENCY LIGHTS OPS CHECK GOOD.  REF AMM 33-51-03.
